On the size of a maximal partial spread

A. Blokhuis, K. Metsch

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)

Abstract

We show that a maximal partial spread inPG(3,q) is either a spread or has at most q2 + 1 - Ö{2q}q2+1-2qlines. This implies that it is not possible to cover all points but the points of a Baer-subspace by lines.
Original languageEnglish
Pages (from-to)187-191
Number of pages5
JournalDesigns, Codes and Cryptography
Volume3
Issue number3
DOIs
Publication statusPublished - 1993

Fingerprint Dive into the research topics of 'On the size of a maximal partial spread'. Together they form a unique fingerprint.

  • Cite this